Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Représentation asymptotique des fonctions de Mathieu et des fonctions sphéroidales. II


Author: Robert Sips
Journal: Trans. Amer. Math. Soc. 90 (1959), 340-368
MSC: Primary 33.00; Secondary 65.00
MathSciNet review: 0103995
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Sips, Représentation asymptotique des fonctions de Mathieu et des fonctions d'onde sphéroidales, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 93-134. MR 0033395 (11:435a)
  • [2] -, Les constantes caractéristiques de l'équation intégrale des fonctions de Mathieu, Bull. Soc. Roy. Sci. Liège (1952) pp. 141-157.
  • [3] E. L. Ince, Tables of the elliptic cylinder functions, Proc. Roy. Soc. Edinburgh vol. 52 (1932) pp. 355-433.
  • [4] G. Blanch, Tables relating to Mathieu functions, New York, Columbia University Press, 1951.
  • [5] S. Goldstein, Mathieu functions, Transactions of the Cambridge Philosophical Society vol. 23 (1927) pp. 303-336.
  • [6] J. A. Stratton, P. M. Morse, L. J. Chu, J. D. C. Little and F. J. Corbato, Spheroidal wave functions, New York, Wiley, 1956.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 33.00, 65.00

Retrieve articles in all journals with MSC: 33.00, 65.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0103995-X
PII: S 0002-9947(1959)0103995-X
Article copyright: © Copyright 1959 American Mathematical Society